# SDR 20001024SH020

- Difficulty date: December 8, 1999
- Submitted: October 24, 2000
- Operation: General aviation
- System (JASC): 2562 · Emergency Locator Beacon
- Part: Elt
- Part number: P3030029010
- Part serial: 2806
- Condition: Failed
- Location: Life Raft
- Component: Life Raft, Bfgoodrich
- Component part number: 5A321010511
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ELT FAILED, UNABLE TO TRANSMIT SIGNALS.  ELT PACKED IAW OEM MANUAL INSTRUCTIONS.  ELT MODEL SRB-10. (X)
